# SDR CA130222010

- Difficulty date: February 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,381 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCE4N3
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 7270515
- Condition: Wrong Part
- Part time: 3,408 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) TAXI LIGHT CIRCUIT BREAKER KEPT TRIPPING. FOUND WRONG PART INSTALLED FROM MFG, CIRCUIT BREAKER FOUND INSTALLED ON TAXI LIGHT SWITCH AND STALL WARNING HEAT SWITCH. SHOULD HAVE BEEN A 7270-5-15, 15 AMP.  FLEET CHECKED, NO OTHER AIRCRAFT HAVE WRONG BREAKERS INSTALLED. AFFECTED ACFT HAD A HISTORY OF 3 PREVIOUS CIRCUIT BREAKER TRIPPING IN THE PAST, RESETS WERE SUCCESSFUL.
